# SDR ASAA2022062738831

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 53,323 hours, 15,830 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CENTER FUEL PUMP LOW PRESSURE ILLUMINATED STAYED IN FLIGHT. GROUNDED - YES. DIVERSION - INSPECTED R/H CENTER BOOST PUMP FOUND CANNON PLUG LITTLE LOOSE. RESECURED CANNON PLUG NO FURTHER DEFECT NOTED REF B737-800 FIM 28-22 TASK 802. TRANSFERRED THE FUEL USING RIGHT CENTER BOOST PUMP. OPS CHECK NORMAL. NO FAULT NOTED. ETOPS GROUND VERIFICATION SUCCESSFUL.
